[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Drug reactions

J Hughey wrote:
>  Finally at 1:00
> a.m. I decided I wasn't going to sleep and I'd better take a Quinine tab neph
> Rx'd for this. Last spring I took one with Diet Coke, passed out, hit the
> corner of an outside wall on the way to the floor and I still have a visible
> bruise. I laid on the floor 3-5 hours and threw up 3 times then.
> So, I figured I'd better not take a whole tablet Tues. night/Wed. a.m. I have
> a pill splitter so took only 1/4 tab with water. At 2:15 it ALL came up. Well,
> not quite ALL since I had two more ALLs about an hour apart.

I had a similar reaction to Trazodone, which the doc had given me to
help with RLS (restless legs syndrome). 

Which is just to prove YMMV -- some people will have bad reactions to
some drugs, and it may not be predictable.

So I don't think you better take any more quinine!!!!!!

There are other muscle relaxants available, but I don't know what would
be advisable, given your kidney condition, so do be sure to discuss it
in depth with your nephrologist -- you DO need to get some sleep!!!!

Good luck!

 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c- 
 Natalie A. Sera, with all her ducks in a row!
 Type Weird, pumping!
 mailto:email @ redacted
 ._c- ._c- ._c- ._c- ._c- ._c- ._c- ._c-._c- ._c- ._(` ._c- ._c- 
 Can YOU find the ugly duckling? (Hint: it ain't the pumperduck!)
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml